American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] József Balogh, Hong Liu, Maryam Sharifzadeh and Andrew Treglown. The number of maximal sum-free subsets of integers. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Marius Lemm. New counterexamples for sums-differences. Proc. Amer. Math. Soc. 143 (2015) 3863-3868.
Abstract, references, and article information
View Article: PDF

[3] Mei-Chu Chang. Expansions of quadratic maps in prime fields. Proc. Amer. Math. Soc. 142 (2014) 85-92.
Abstract, references, and article information   
View Article: PDF

[4] Derrick Hart, Liangpan Li and Chun-Yen Shen. Fourier analysis and expanding phenomena in finite fields. Proc. Amer. Math. Soc. 141 (2013) 461-473. MR 2996950.
Abstract, references, and article information   
View Article: PDF

[5] Zhi-Wei Sun. Arithmetic theory of harmonic numbers. Proc. Amer. Math. Soc. 140 (2012) 415-428. MR 2846311.
Abstract, references, and article information   
View Article: PDF

[6] Norbert Hegyvári and François Hennecart. Distribution of residues in approximate subgroups of $\mathbb{F}_{p}^{*}$. Proc. Amer. Math. Soc. 140 (2012) 1-6. MR 2833512.
Abstract, references, and article information   
View Article: PDF

[7] Lev A. Borisov and Renling Jin. Finding integral diagonal pairs in a two dimensional $\mathcal{N}$–set. Proc. Amer. Math. Soc. 139 (2011) 2431-2434. MR 2784808.
Abstract, references, and article information   
View Article: PDF

[8] Liangpan Li and Jian Shen. A sum-division estimate of reals. Proc. Amer. Math. Soc. 138 (2010) 101-104. MR 2550173.
Abstract, references, and article information   
View Article: PDF

[9] M. Z. Garaev. The sum-product estimate for large subsets of prime fields. Proc. Amer. Math. Soc. 136 (2008) 2735-2739. MR 2399035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hao Pan and Zhi-Wei Sun. A sharp result on $m$-covers. Proc. Amer. Math. Soc. 135 (2007) 3515-3520. MR 2336565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Terhune. Evaluations of a class of double $L$-values. Proc. Amer. Math. Soc. 134 (2006) 1881-1889. MR 2215115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. J. Simpson and R. Tijdeman. Multi-dimensional versions of a theorem of Fine and Wilf and a formula of Sylvester. Proc. Amer. Math. Soc. 131 (2003) 1661-1671. MR 1953570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hyun Kwang Kim. On regular polytope numbers. Proc. Amer. Math. Soc. 131 (2003) 65-75. MR 1929024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tomasz Luczak and Tomasz Schoen. On the number of maximal sum-free sets. Proc. Amer. Math. Soc. 129 (2001) 2205-2207. MR 1823901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yong-Gao Chen. Distinct subset sums and an inequality for convex functions. Proc. Amer. Math. Soc. 128 (2000) 2897-2898. MR 1695163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zhi-Wei Sun. On integers not of the form $\pm p^a\pm q^b$ . Proc. Amer. Math. Soc. 128 (2000) 997-1002. MR 1695111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bernt Lindström. $B_h[g]$-sequences from $B_h$-sequences. Proc. Amer. Math. Soc. 128 (2000) 657-659. MR 1636907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John A. Ewell. New representations of Ramanujan's tau function. Proc. Amer. Math. Soc. 128 (2000) 723-726. MR 1657735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yong-Gao Chen. On sums and products of integers. Proc. Amer. Math. Soc. 127 (1999) 1927-1933. MR 1600124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zhi-Wei Sun. On covering multiplicity . Proc. Amer. Math. Soc. 127 (1999) 1293-1300. MR 1486752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] P. E. Frenkel. Integer sets with distinct subset sums. Proc. Amer. Math. Soc. 126 (1998) 3199-3200. MR 1469406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John A. Ewell. On an identity of Ramanujan. Proc. Amer. Math. Soc. 125 (1997) 3769-3771. MR 1443383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Carlos Gustavo T. de A. Moreira. On asymptotic estimates for arithmetic cost functions. Proc. Amer. Math. Soc. 125 (1997) 347-353. MR 1350946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Melvyn B. Nathanson. On sums and products of integers. Proc. Amer. Math. Soc. 125 (1997) 9-16. MR 1343715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Fabrykowski. On quadratic residues and nonresidues in difference sets modulo $m$ . Proc. Amer. Math. Soc. 122 (1994) 325-331. MR 1205491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Daniel J. Bernstein. A noniterative $2$-adic statement of the $3N+1$ conjecture . Proc. Amer. Math. Soc. 121 (1994) 405-408. MR 1186982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Clark Kimberling. Interspersions and dispersions . Proc. Amer. Math. Soc. 117 (1993) 313-321. MR 1111434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gérald Tenenbaum. Facteurs premiers de sommes d'entiers . Proc. Amer. Math. Soc. 106 (1989) 287-296. MR 952323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1